# SDR AALA20170304001

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 25,653 hours, 9,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: 487190
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 15 RIGHT IS INOPERATIVE. CONNECTED THE ELECTRICAL CONNECTOR IAW WDM 33-51-22.  OPS CHECKED GOOD.
